# SDR AU510001736

- Difficulty date: April 8, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Beech A36
- Engine: Cont IO520BA
- Propeller: Mcauly 2A36C23
- System (JASC): 2730 · Elevator Control System
- Part: Control Cable
- Part number: 3652400023
- Condition: Frayed
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ELEVATOR CONTROL CABLE FRAYED. INSPECTION FOUND AT LEAST 4 STRANDS BROKEN INTERNALLY. (CASA NR 510001736)
